# SDR 96ZZZX2123

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKK
- Make and model: Boeing 737-2P6
- Aircraft serial: 21612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 807
- Part time: 37,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND A 6 INCH BY 12 INCH DENT CAUSING INTERNAL DAMAGE TO FRAME LOCATED STA 807, BL ZERO, BETWEEN S27L AND BL ZERO.  INSTALLED REPAIR ANGLES PER SRM 51-40-3.
